# SDR ASOA20130520080

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 30,013 hours, 16,503 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ELECTRICAL BURNING ODOR BETWEEN THE GALLEY AND COCKPIT.  MX INSPECTED THE ACFT AND R & R THE CABIN LIGHT CONTROL MODULE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
